MathSciNet Relay Station
MathSciNet bibliographic data
MR438085 (55 #11004) 46B05
Brunel, Antoine; Sucheston, Louis On $B$-convex Banach spaces. Math. Systems Theory 7 (1974), no. 4, 294–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement